# SDR DALA2022090105877

- Difficulty date: August 28, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 71,887 hours, 29,708 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2383980) DURING INSPECTION FOUND CORROSION ON PANEL SUPPORT STA 727 + 2.7 BTW LBL 24 AND RBL 24 AT LOWER FUSELAGE. PANEL SUPPORT STA 727 + 2.7 BTW LBL 24 AND RBL 24 AT LOWER FUSELAGE WAS REPAIRED PER PRI 601657-14 REV. 1 AND ERA 601657-14AD REV.ORIGINAL.
